# SDR SVU2004F00006

- Difficulty date: December 19, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Extractor
- Condition: Broken
- Location: Hstcu
- Part time: 6,986 hours
- Component: Hstcu
- Component part number: 70609
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL (A) INTERMITTENT FAILURE.  (WO NR 00033982)
